# SDR IPXA10560356

- Difficulty date: June 1, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N801710
- Condition: Corroded
- Location: Bs 1040-1080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MULTIPLE AREAS OF CORROSION ON LONGIDUDINAL FLOOR BEAM AT LBL 25 BS 1040-1080.  R & R BEAM IAW SRM 51-40-02.
